Submit a question to our community and get an answer from real people.
Submit

What should I do about the dry patches on my face?

I went to the dermatologist last week and they prescribe me some topicals for my face. An acne wash that is 10% in benzoyl peroxide, and a topical cream for my face.

They said it would make my skin really dry, but it's getting annoying right now. I have the urge to exfoliate and the moisturizer I have is not even working for it. Also I don't see them again for another 3 months after my treatment. What should I do?

Report as

Maybe try using something more gentile, I have sensitive skin and that would kill my face with acne or not. Go to shoppers or something and just get a basic face wash. And don't wash your face constantly because that will only dry it out more

Helpful Fun Thanks for voting Comments (2)
Report as
I can't use other products when using a prescribed acne wash and topical cream. I have to ask my derm first. Plus you don't really do that.
Report as
then try to book an appointment and tell them that you can't handle this and ask for something more gentile
Report as
Add a comment...

Just do what the docter says and maybe put facial lotion on your face.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Give it the three weeks. I know it is annoying and feels awful, but you are paying this person to treat your skin. Follow the instructions. Or call, and ask if there is anything you can do.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

If the acne cream dries your face that bad, don't use it.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

ask the professional about it http://bit.ly/1gKX8hk maybe can help you

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Vitamin E cream

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Emerylanee

Madmarcus1995 can me and u talk?

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches